Tokyo Journal of Mathematics

Non-Hopf Hypersurfaces in 2-dimensional Complex Space Forms

Mayuko KON

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper we give a geometric characterization of non-Hopf hypersurfaces in the complex space form $M^2(c)$ under a condition on the shape operator. We also classify pseudo-parallel real hypersurfaces of $M^2(c)$.

Article information

Tokyo J. Math., Volume 39, Number 2 (2016), 373-387.

First available in Project Euclid: 20 January 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 53C40: Global submanifolds [See also 53B25]
Secondary: 53C55: Hermitian and Kählerian manifolds [See also 32Cxx] 53C25: Special Riemannian manifolds (Einstein, Sasakian, etc.)


KON, Mayuko. Non-Hopf Hypersurfaces in 2-dimensional Complex Space Forms. Tokyo J. Math. 39 (2016), no. 2, 373--387. doi:10.3836/tjm/1484903129.

Export citation


  • J. Berndt, Real hypersurfaces with constant principal curvatures in complex hyperbolic space, J. Reine Angew. Math. 395 (1989), 132–141.
  • J. T. Cho, T. Hamada and J. Inoguchi, On three dimensional real hypersurfaces in complex space forms, Tokyo J. Math. 33 (2010), 31–47.
  • T. A. Ivey and P. J. Ryan, The $^*$-Ricci tensor for hypersurfaces in $\mathbb{CP}^n$ and $\mathbb{C}H^n$, Tokyo J. Math. 34 (2011), 445–471.
  • M. Kimura, Sectional curvatures of holomorphic planes on a real hypersurface in $P^n(\mathbb{C})$, Math. Ann. 276 (1987), 487–497.
  • M. Kimura and S. Maeda, On real hypersurfaces of a complex projective space, Math. Z. 202 (1989), 299–311.
  • J. Inoguchi, Real hypersurfaces in complex space forms with pseudo-parallel Ricci operator, Differ. Geom. Dyn. Syst. 14 (2012), 69–89.
  • M. Kon, Ricci Pseudo $\eta$-parallel real hypersurfaces of a complex space form, Nihonkai Math. J. 24 (2013), 45–55.
  • M. Lohnherr and H. Reckziegel, On ruled real hypersurfaces in complex space forms, Geom. Dedicata 74 (1999), 267–286.
  • S. Montiel and A. Romero, On some real hypersurfaces of a complex hyperbolic space, Geom. Dedicata 20 (1986), 245–261.
  • R. Niebergall and P. J. Ryan, Real hypersurfaces in complex space forms, Tight and Taut Submanifolds, (Eds: T. E. Cecil and S. S. Chern), Math. Sci. Res. Inst. Publ. 32, Cambridge Univ. Press, Cambridge, 1997, 233–305.
  • M. Ortega, Classifications of real hypersurfaces in complex space forms by means of curvature conditions, Bull. Belg. Math. Soc. 9 (2002), 351–360.
  • R. Takagi, Real hypersurfaces in a complex projective space with constant principal curvatures, J. Math. Soc. Japan 27 (1975), 43–53.
  • Y. Tashiro and S. Tachibana, On Fubinian and $C$-Fubinian manifolds, Kōdai Math. Sem. Rep. 15 (1963), 176–183.